Alert archive / Ohio / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 93, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 21, 2025, 1:49 PM EDT for 4 counties in Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 21, 2025, 1:49 PM EDT (17:49 UTC)
- Expired
- May 21, 2025, 2:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ashland County, OH, Holmes County, OH, Richland County, OH, Wayne County, OH
The radar
The Cleveland radar (KCLE), 86 km from the middle of the area, began a volume at 17:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
695
WUUS51 KCLE 211749
SVRCLE
OHC005-075-139-169-211830-
/O.NEW.KCLE.SV.W.0093.250521T1749Z-250521T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
149 PM EDT Wed May 21 2025
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Southeastern Richland County in north central Ohio...
Southern Ashland County in north central Ohio...
Southwestern Wayne County in northeastern Ohio...
Northwestern Holmes County in northeastern Ohio...
* Until 230 PM EDT.
* At 149 PM EDT, a severe thunderstorm was located near Mansfield,
moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
* Locations impacted include...
Mansfield, Wooster, Ashland, Loudonville, Bellville, Shreve,
Hayesville, Nashville, Butler, Perrysville, Lucas, Jeromesville,
Mifflin, Rowsburg, Mohicanville, and Reedsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4059 8249 4081 8256 4090 8202 4069 8191
4058 8199
TIME...MOT...LOC 1749Z 242DEG 23KT 4071 8242
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn2 follow-up statements
296
WWUS51 KCLE 211805
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
205 PM EDT Wed May 21 2025
OHC005-075-139-169-211830-
/O.CON.KCLE.SV.W.0093.000000T0000Z-250521T1830Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-
205 PM EDT Wed May 21 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHEASTERN RICHLAND...SOUTHERN ASHLAND...SOUTHWESTERN WAYNE AND
NORTHWESTERN HOLMES COUNTIES...
At 205 PM EDT, a severe thunderstorm was located over Hayesville, or
7 miles south of Ashland, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Wooster, Ashland, Loudonville, Shreve, Hayesville, Nashville,
Perrysville, Jeromesville, Mifflin, Mohicanville, Reedsburg, and
Rowsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4059 8238 4083 8242 4090 8202 4069 8191
4058 8199
TIME...MOT...LOC 1805Z 242DEG 23KT 4076 8230
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Kahn894
WWUS51 KCLE 211827
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
227 PM EDT Wed May 21 2025
OHC005-075-139-169-211834-
/O.EXP.KCLE.SV.W.0093.000000T0000Z-250521T1830Z/
Richland OH-Ashland OH-Wayne OH-Holmes OH-
227 PM EDT Wed May 21 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RICHLAND...
SOUTHERN ASHLAND...SOUTHWESTERN WAYNE AND NORTHWESTERN HOLMES
COUNTIES WILL EXPIRE AT 230 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
LAT...LON 4059 8238 4083 8242 4090 8202 4069 8191
4058 8199
TIME...MOT...LOC 1824Z 242DEG 23KT 4081 8216
$$
KahnWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 1:46 PM EDT, 3 minutes earlier.
Area forecast discussion, May 21, 1:46 PM EDT, 3 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 146 PM EDT Wed May 21 2025 .SYNOPSIS... Low pressure will dominate the region through the end of the week and into the weekend. High pressure moves in for Saturday night through Sunday. && .NEAR TERM /THROUGH THURSDAY/... 1:45 PM Update... Convection has developed across western portions of the forecast area and is gradually pushing east this afternoon. Within this area there are some isolated stronger thunderstorms developing in the SWODY1 Marginal Risk area. Primary threats will be damaging winds and large hail. For now these stronger thunderstorms have remained sub-severe, but can't rule out a stray severe thunderstorm as storms push east into a slightly more favorable environment. 9:10 AM Update... Made some minor adjustments to hourly PoPs, temperatures, and dew points to reflect current observations and trends. Beginning to see some convection attempting to initiate along the Indiana-Ohio border this morning which will gradually push east this morning and afternoon. 640 AM Update... Negative vorticity advection creating a lull in the showers for the western CWA spreading eastward. Updates included minor adjustments to the timing of the convection after 17Z today developing in the western CWA and spreading eastward. Previous Discussion... Intensifying band of frontogenesis working northeastward through the CWA this morning with a line of non severe storms. Lull in its wake in area of NVA within the southwest flow aloft brings a brief period of drying. Upper level closed low rotates into the lower Great Lakes after 12Z today while the associated surface low tracks through northern Ohio. This track of the surface low is now adjusted northward compared to 24 hours ago when the path was more through the southern portion of the state. Back to the upper levels, a trough axis from the closed low will rotate northeastward into the CWA after 16Z with strong PVA in the flow. This will become the focus for convective development this afternoon. While this is occurring, just downstream of the line of convection, should see a brief spike in favorable thermodynamic parameters to support a brief window of marginally severe storms. Think this threat is low overall, but should develop surface based CAPE with modest diurnal heating coupled with some favorable low level lapse rates. Dynamics of the column are lacking in flow overall with the strongest low/mid level flows further south of the CWA. Should be enough for a little bit of organization of this line however, and the proximity to the occluded front could complicate matters with abrupt increases in the low level directional shear. As a result, some rotation should be expected, even in some of the more innocuous storms that form. SPC going with a marginal risk largely for the eastern half of the CWA. As the convection commences, column will likely water load, which, again, should help limit the severe threat to the onset. As the convection crosses the occluded front and into the northeast zones, the forcing PVA will weaken. Upper level low will push eastward into NY/PA by Thursday morning now transitioning the even to a low level cold air advection scenario with moist aligned northwesterly flow off of Lake Erie. 850mb temperatures will drop towards 0C, and POPs increase once again over the eastern half of the CWA. For the temperatures today, with the new northward extent of the west to east track of the surface low, there should be for a limited period of southerly flow/warm sector residence time. Temperatures today have come up a couple degrees from previous forecast runs and could reach the 70F in isolated portions of the southern zones. In the wake of the low for Thursday however, with cold air advection occurring, a rather chilly lower to upper 50s forecast remains likely, and will be the coolest day of the 7 day forecast period. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY NIGHT/... The short term period will continue to be dominated by the slowly drifting upper level trough and associated surface low over New England. Wrap around moisture on the back side of the low will allow for continued showers across northeast Ohio and northwest Pennsylvania as colder 850 mb temperatures push southeast across Lake Erie and result in weak lake induced instability. The chance of lake enhanced rain showers will continue through Saturday before drier air associated with a weak upper level ridge pushes over the area and allows for a break in precipitation Saturday night. Unfortunately, the high pressure that will push over the area will have a Canadian origin, prolonging the below average temperatures across the area. Highs on Friday will climb into the 50s before warming slightly on Saturday into the upper 50s to mid 60s. Overnight lows will linger in the 40s. && .LONG TERM /SUNDAY THROUGH TUESDAY/... During the long term period, another surface low is expected to develop over the Mid-Mississippi River Valley and track east towards the southeast. There is a bit of uncertainty in how far north the center of this low will track which will impact the chance of precipitation through the period. Both the GFS and Canadian bring the low closer to the Ohio River Valley on Monday/Tuesday which would present a more likely chance of precipitation, however the ECMWF keeps the low further south and allows for a drier solution in the long term. Given the uncertainty, opted to cap PoPs at slight chance for late Sunday through Tuesday, but will need to continue to monitor the overall trend in the system. Either way, given the fact that the area looks to remain on the northern side of the low, limited potential for severe weather is expected at this point with additional below average temperatures to continue through the long term period. Highs will linger in the 60s with overnight lows dropping into the upper 40s to low 50s. && .AVIATION /18Z Wednesday THROUGH Monday/... Ceilings have generally improved to MVFR with pockets of IFR persisting across eastern TAF sites and in any thunderstorm that moves over a terminal. An area of showers with embedded thunderstorms will continue to push east through early tonight before diminishing. As the parent low pressure system pushes east, cold air advection will take over leading to generally IFR conditions in low stratus and mist. The IFR conditions should persist through most of tonight and early Thursday morning before gradually lifting to low end MVFR late Thursday morning. There may be some isolated pockets of LIFR through overnight tonight. Outside of thunderstorms, southeasterly to southerly winds will flip to southwesterly over the next few hours. Expect for wind speeds to increase to 10-15 knots sustained with gusts to 20-30 knots. Elevated winds will remain in place as they gradually turn northwesterly through tonight and early Thursday. Stronger winds and gusts remain possible in strongest isolated thunderstorms that move over terminals through early tonight. Outlook...Non-VFR expected with periodic rain showers and isolated thunderstorms Thursday through Saturday. && .MARINE... Hazardous marine conditions are expected to continue today as low pressure moves east across Lake Erie. Initially this morning, winds from the east-northeast of 15-25 knot will persist ahead of the low. This will result in waves building to 4-6 feet across primarily the central and western basins. As the center of the low moves over Lake Erie by this afternoon, the gradient will significantly weaken and variable winds of 5-10 knots will briefly persist into Thursday. As the center of the low drifts towards New England on Thursday, northwest winds of the backside of the low will increase to 15-25 knots with waves building to 4-6 feet across the central and eastern basins. These conditions will persist into Friday before a weaker surface trough allows for the northwest winds to weaken to 10-15 knots by Friday evening. Additional marine headlines will likely be needed on Thursday into Friday as a result of the stronger and onshore flow. Winds will continue to weaken to 5-10 knots this weekend as brief high pressure builds over the region. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...26 NEAR TERM...13/26 SHORT TERM...04 LONG TERM...04 AVIATION...13 MARINE...04
Hazardous weather outlook, May 21, 12:46 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1246 PM EDT Wed May 21 2025 LEZ061-142>149-162>169-OHZ003-006-008-014-017-PAZ002-003-221700- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border-Lucas-Wood-Sandusky-Ashtabula Inland-Hancock- Southern Erie-Crawford- 1246 PM EDT Wed May 21 2025 This Hazardous Weather Outlook is for Lake Erie, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ013-018>023-027>033-036>038-047-221700- Geauga-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- 1246 PM EDT Wed May 21 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms are possible Wednesday afternoon and evening. The primary severe weather hazards are damaging wind gusts and large hail. Training showers and thunderstorms with heavy rainfall may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ007-221700- Ottawa- 1246 PM EDT Wed May 21 2025 This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. There is a moderate risk for rip currents today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009-221700- Erie- 1246 PM EDT Wed May 21 2025 This Hazardous Weather Outlook is for north central Ohio. .DAY ONE...This afternoon and tonight. There is a moderate risk of rip currents today. Strong to severe thunderstorms are possible this afternoon and evening. The primary severe weather hazards are damaging wind gusts and large hail. Training showers and thunderstorms with heavy rainfall may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a moderate risk of rip currents on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ010>012-221700- Lorain-Cuyahoga-Lake- 1246 PM EDT Wed May 21 2025 This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. There is a moderate risk of rip currents today and tonight. Strong to severe thunderstorms are possible this afternoon and evening. The primary severe weather hazards are damaging wind gusts and large hail. Training showers and thunderstorms with heavy rainfall may lead to localized flooding. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a high risk of rip currents on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ089-PAZ001-221700- Ashtabula Lakeshore-Northern Erie- 1246 PM EDT Wed May 21 2025 This Hazardous Weather Outlook is for northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. There is a moderate risk of rip currents on Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 21, 11:33 AM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1133 AM EDT Wed May 21 2025
OHZ017-027-036-211615-
Wyandot OH-Marion OH-Hancock OH-
1133 AM EDT Wed May 21 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MARION...WYANDOT AND
SOUTHEASTERN HANCOCK COUNTIES THROUGH 1215 PM EDT...
At 1133 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dunkirk to near Marseilles to near La Rue.
Movement was northeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Upper Sandusky, Forest, Sycamore, La Rue, Morral, Vanlue, Marseilles,
Carey, Nevada, Mount Blanchard, Wharton, Harpster, and Kirby.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4082 8365 4099 8346 4099 8311 4070 8311
4057 8342 4068 8342 4070 8344 4071 8349
4082 8350
TIME...MOT...LOC 1533Z 225DEG 27KT 4075 8363 4071 8346 4056 8344
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, May 21, 12:42 PM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1242 PM EDT Wed May 21 2025
OHZ028-029-036-037-211730-
Crawford OH-Marion OH-Richland OH-Morrow OH-
1242 PM EDT Wed May 21 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN RICHLAND...EASTERN
MARION...NORTHERN MORROW AND SOUTHEASTERN CRAWFORD COUNTIES THROUGH
130 PM EDT...
At 1242 PM EDT, Doppler radar was tracking a strong thunderstorm near
Mount Gilead, moving northeast at 25 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mansfield, Mount Gilead, Galion, Shelby, Ontario, Lexington,
Crestline, Cardington, Bellville, Caledonia, Edison, Shauck, and
Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4062 8305 4089 8262 4064 8237 4044 8297
TIME...MOT...LOC 1642Z 234DEG 20KT 4061 8287
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, May 21, 1:28 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service Cleveland OH
128 PM EDT Wed May 21 2025
OHZ029-030-038-047-211815-
Holmes OH-Richland OH-Ashland OH-Knox OH-
128 PM EDT Wed May 21 2025
...A STRONG THUNDERSTORM WILL IMPACT RICHLAND...ASHLAND...
NORTHWESTERN HOLMES AND NORTHEASTERN KNOX COUNTIES THROUGH 215 PM
EDT...
At 128 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lexington, or near Mansfield, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Mansfield, Ashland, Ontario, Lexington, Loudonville, Bellville,
Hayesville, Waterford, Butler, Perrysville, Lucas, Jeromesville,
Mifflin, North Liberty, Rowsburg, Mohicanville, and Olivesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4049 8263 4063 8262 4064 8264 4067 8264
4067 8262 4071 8262 4071 8267 4074 8269
4089 8250 4091 8213 4089 8212 4053 8213
TIME...MOT...LOC 1728Z 239DEG 22KT 4069 8258
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
KahnThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 4:19 AM EDT | Beach Hazards Statement | CLE | Erie, Lorain, Ottawa | 6 hr |
| May 21, 11:33 AM EDT | Special Weather Statement | CLE | Wyandot | 42 min |
| May 21, 12:42 PM EDT | Special Weather Statement | CLE | Morrow, Richland | 48 min |
| May 21, 1:28 PM EDT | Special Weather Statement | CLE | Ashland, Richland | 47 min |
| May 21, 2:24 PM EDT | Special Weather Statement | CLE | Wayne | 51 min |
| May 21, 2:35 PM EDT | Areal Flood Advisory | CLE | Lorain | 84 min |
| May 21, 3:27 PM EDT | Areal Flood Advisory | CLE | Mahoning | 3 hr |
| May 21, 3:35 PM EDT | Special Weather Statement | CLE | Portage, Stark | 40 min |
| May 21, 4:17 PM EDT | Special Weather Statement | CLE | Trumbull | 43 min |
| May 21, 4:41 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Trumbull | 2 hr |
| May 21, 4:49 PM EDT | Special Weather Statement | CLE | Ashtabula | 41 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.